Filtration associated to torsion semi-stable representations
Annales de l'Institut Fourier, Volume 65 (2015) no. 5, p. 1999-2035

Let p be an odd prime, K a finite extension of p and G:=Gal( ¯ p /K) the Galois group. We construct and study filtration structures associated torsion semi-stable representations of G. In particular, we prove that two semi-stable representations share the same p-adic Hodge-Tate type if they are congruent modulo p n with nc ' , where c ' is a constant only depending on K and the differences between the maximal and minimal Hodge-Tate weights of two representations. As an application, we reprove a part of Kisin’s result: the existence of a quotient of the universal Galois deformation ring which parameterizes semi-stable representations with a fixed p-adic Hodge-Tate type.

Soient p un nombre premier impair, K une extension finie de p et G:=Gal( ¯ p /K) son groupe de Galois absolu. Nous construisons et étudions différentes filtrations associées aux représentations semi-stables de G. Nous démontrons en particulier que deux représentations semi-stables de G ont le même type de Hodge–Tate si elles sont congrues modulo p n avec nc ' , où c ' est une constante dépendant uniquement de K et des différences entre les plus grands et les plus petits poids de Hodge-Tate des deux représentations. Comme application, nous redémontrons une partie d’un résultat de Kisin portant sur l’existence d’un quotient de l’anneau des déformations universelles paramétrisant les représentations semi-stables dont le type de Hodge-Tate est fixé.

DOI : https://doi.org/10.5802/aif.2980
Classification:  14F30,  14L05
Keywords: semi-stable representations, filtration
@article{AIF_2015__65_5_1999_0,
     author = {Liu, Tong},
     title = {Filtration associated to torsion semi-stable representations},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {65},
     number = {5},
     year = {2015},
     pages = {1999-2035},
     doi = {10.5802/aif.2980},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2015__65_5_1999_0}
}
Liu, Tong. Filtration associated to torsion semi-stable representations. Annales de l'Institut Fourier, Volume 65 (2015) no. 5, pp. 1999-2035. doi : 10.5802/aif.2980. http://www.numdam.org/item/AIF_2015__65_5_1999_0/

[1] Breuil, Christophe Représentations p-adiques semi-stables et transversalité de Griffiths, Math. Ann., Tome 307 (1997) no. 2, pp. 191-224 | Zbl 0883.11049

[2] Breuil, Christophe; Mézard, Ariane Multiplicités modulaires et représentations de GL 2 (Z p ) et de Gal (Q ¯ p /Q p ) en l=p, Duke Math. J., Tome 115 (2002) no. 2, pp. 205-310 (With an appendix by Guy Henniart) | Article | Zbl 1042.11030

[3] Colmez, Pierre; Fontaine, Jean-Marc Construction des représentations p-adiques semi-stables, Invent. Math., Tome 140 (2000) no. 1, pp. 1-43 | Zbl 1010.14004

[4] Fontaine, Jean-Marc Représentations p-adiques des corps locaux. I, The Grothendieck Festschrift, Vol. II, Birkhäuser Boston, Boston, MA (Progr. Math.) Tome 87 (1990), pp. 249-309 | Zbl 0743.11066 | Zbl 0575.14038

[5] Fontaine, Jean-Marc Représentations l-adiques potentiellement semi-stables, Astérisque (1994) no. 223, pp. 321-347 (Périodes p-adiques (Bures-sur-Yvette, 1988)) | Zbl 0873.14020

[6] Fontaine, Jean-Marc Représentations p-adiques semi-stables, Astérisque (1994) no. 223, pp. 113-184 (With an appendix by Pierre Colmez, Périodes p-adiques (Bures-sur-Yvette, 1988)) | Zbl 0865.14009

[7] Fontaine, Jean-Marc; Laffaille, Guy Construction de représentations p-adiques, Ann. Sci. École Norm. Sup. (4), Tome 15 (1982) no. 4, p. 547-608 (1983) | Numdam | Zbl 0579.14037

[8] Kisin, Mark Crystalline representations and F-crystals, Algebraic geometry and number theory, Birkhäuser Boston, Boston, MA (Progr. Math.) Tome 253 (2006), pp. 459-496 | Zbl 1184.11052

[9] Kisin, Mark Potentially semi-stable deformation rings, J. Amer. Math. Soc., Tome 21 (2008) no. 2, pp. 513-546 | Zbl 1205.11060

[10] Liu, Tong Torsion p-adic Galois representations and a conjecture of Fontaine,, Ann. Sci. École Norm. Sup. (4), Tome 40 (2007) no. 4, pp. 633-674 | Zbl 1163.11043

[11] Liu, Tong On lattices in semi-stable representations: a proof of a conjecture of Breuil, Compos. Math., Tome 144 (2008) no. 1, pp. 61-88 | Zbl 1133.14020

[12] Liu, Tong A note on lattices in semi-stable representations, Mathematische Annalen, Tome 346 (2010) no. 1, pp. 117-138 | Zbl 1208.14017

[13] Liu, Tong Lattices in filtered (φ,N)-modules, J. Inst. Math. Jussieu, Tome 11 (2012) no. 3, pp. 659-693 | Zbl 1249.14006

[14] Mazur, B. Deforming Galois representations, Galois groups over Q (Berkeley, CA, 1987), Springer, New York (Math. Sci. Res. Inst. Publ.) Tome 16 (1989), pp. 385-437 | Zbl 0714.11076

[15] Ramakrishna, Ravi On a variation of Mazur’s deformation functor, Compositio Math., Tome 87 (1993) no. 3, pp. 269-286 | Numdam | Zbl 0910.11023

[16] Savitt, David On a conjecture of Conrad, Diamond, and Taylor, Duke Math. J., Tome 128 (2005) no. 1, pp. 141-197 | Article | Zbl 1101.11017

[17] Schlessinger, Michael Functors of Artin rings, Trans. Amer. Math. Soc., Tome 130 (1968), pp. 208-222 | Zbl 0167.49503